Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

IF value: 1.558
IF1.558
IF 5-year value: 1.475
IF 5-year
1.475
CiteScore value: 2.8
CiteScore
2.8
SNIP value: 0.921
SNIP0.921
IPP value: 1.56
IPP1.56
SJR value: 0.571
SJR0.571
Scimago H <br class='widget-line-break'>index value: 55
Scimago H
index
55
h5-index value: 22
h5-index22

Special issue | Extreme space weather

Special issue | Extreme space weather

Editor(s): B. Tsurutani, K. Schryver, M. Guhathakurta, W. D. Gonzalez, A. Mannucci, G. Basri, D. Vassiliadis, V. Uritsky, and R. Grimshaw More information

Download citations of all papers

08 Jan 2013
Time scale of the largest imaginable magnetic storm
V. M. Vasyliūnas
Nonlin. Processes Geophys., 20, 19–23, https://doi.org/10.5194/npg-20-19-2013,https://doi.org/10.5194/npg-20-19-2013, 2013
29 Nov 2012
On the multi-scale nature of large geomagnetic storms: an empirical mode decomposition analysis
P. De Michelis, G. Consolini, and R. Tozzi
Nonlin. Processes Geophys., 19, 667–673, https://doi.org/10.5194/npg-19-667-2012,https://doi.org/10.5194/npg-19-667-2012, 2012
CC BY 4.0
Publications Copernicus